MathSciNet Relay Station
MathSciNet bibliographic data
MR2665314 Database Expansion Item
Zhang, Xianxia; Li, Shaoyuan; Li, Hanxiong Structure and BIBO stability of a three-dimensional fuzzy two-term control system. Math. Comput. Simulation 80 (2010), no. 10, 1985–2004.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement